# SDR FDEA201411123652

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA018111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STATION 1301 - 1361 LBL 72 - 107 DENTED & INSERTS MISSING.  FABRICATED NEW FLOOR PANEL ON T14 1103648 USING A402H 48X144 IAW SRZ-25-005 REV K.  PANEL INSTALLED ON WORK CARD 53C2501-01.  CLASSIFIED AS A CAT A MAJOR REPAIR.
